# SDR AALA202101269012

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 14,469 hours, 1,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: E Lite Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  4R DOOR WELS CONTROL UNIT BATTERY POWER IS DEGRADED.  REPLACED 4R DOOR WELS BATTERY UNIT, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
